CSpace  > 应用数学研究所
topologicalandmetricalconditionsforcolleteckmannunimodalmaps
Wang LY(王兰宇)
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:3Pages:350
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47841
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang LY. topologicalandmetricalconditionsforcolleteckmannunimodalmaps[J]. actamathematicaeapplicataesinica,2001,17(3):350.
APA 王兰宇.(2001).topologicalandmetricalconditionsforcolleteckmannunimodalmaps.actamathematicaeapplicataesinica,17(3),350.
MLA 王兰宇."topologicalandmetricalconditionsforcolleteckmannunimodalmaps".actamathematicaeapplicataesinica 17.3(2001):350.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王兰宇]'s Articles
Baidu academic
Similar articles in Baidu academic
[王兰宇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王兰宇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.